Alert archive / West Virginia / Flash Flood Warnings in 2010
Flash Flood Warning 32, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 13, 2010, 4:01 AM EDT for McDowell County, Wyoming County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 4:01 AM EDT (08:01 UTC)
- Expired
- Jun 13, 2010, 7:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties McDowell County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 96 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 8.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
003
WGUS51 KRLX 130801 CCA
FFWRLX
WVC047-109-131100-
/O.NEW.KRLX.FF.W.0032.100613T0801Z-100613T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
401 AM EDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MCDOWELL COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WELCH...
EASTERN WYOMING COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF PINEVILLE...
* UNTIL 700 AM EDT
* AT 356 AM EDT...EMERGENCY MANAGEMENT OFFICIALS INDICATED WATER
PROBLEMS CONTINUING ACROSS THE WARNED AREA. ROUTES 7 AND 52 WERE
CLOSED ACROSS MOST OF MCDOWELL COUNTY.
NO HEAVY RAIN WAS FALLING IN THE AREA...SO THE WATER SHOULD RECEDE
WITH MOST WATER PROBLEMS ENDING BY 7 AM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN FALLS
STATE PARK AND MULLENS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHARLESTON.
&&
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3748 8171 3756 8160 3770 8150 3757 8131
3754 8129 3751 8122 3749 8126 3740 8129
3741 8130 3731 8139 3729 8139
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 1:55 AM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 13, 1:55 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
155 AM EDT SUN JUN 13 2010
.SYNOPSIS...
DIURNAL HEATING AND HIGH HUMIDITY...WITH WEAK UPPER LEVEL
WAVES...KEEP UNSETTLED WEATHER THRU TUESDAY. COLD FRONT BRINGS
STORMS WEDNESDAY. HIGH PRESSURE IN CONTROL LATE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FORECAST UPDATED FOR MCS PROGRESSING THROUGH AREA. HIGH RESOLUTION
MODELS SUGGEST ANOTHER AXIS OF MID LEVEL DEFORMATION PASSING THROUGH
THE AREA EARLY THIS MORNING AS WELL...WITH A THIRD WAVE IN THE
MIDDLE OF THE DAY. VERY HUMID AIR MASS SHOULD HAVE NO PROBLEM
PRODUCING LOCALLY HEAVY RAIN...SO FLASH FLOOD WATCH STILL LOOKS GOOD
THROUGH TODAY. FLASH FLOODING IS ONGOING IN PARTS OF THE COALFIELDS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
MODELS LOOK DIVIDED IN THEIR PCPN SOLUTIONS WITH A NEARLY ZONAL FLOW
AT H5 AND A QUASI STATIONARY FRONTAL BOUNDARY LINGERING SOUTH OF THE
AREA IN THE BEGINNING OF THE PERIOD. NEAR 2 INCHES OF PRECIPITABLE
WATER...CAPE VALUES EXCEEDING 1000 J/KG AND BOUNDARY LAYER
CONVERGENCE SUGGEST CONVECTIVE INITIATION WILL LIKELY TAKE PLACE
DURING THE AFTERNOON AND EVENING HOURS. POOR DEEP LAYER SHEAR AND
LAPSE RATES WILL LIMIT THE STRENGTH AND DURATION OF DIURNAL
CONVECTION. HOWEVER...WITH DEWPOINTS NEAR 70 DEGREES LOWLANDS...AND
PW EXCEEDING 2 INCHES...EXPECT ANY STORM CAPABLE TO PRODUCE VERY
HEAVY RAIN IN SHORT PERIOD OF TIME. THE NAM AND ECMWF SHOW SIMILAR
QPF FIELDS...BUT WEAKER THAN THE GFS AND SREF...WHICH QPF
INTENSITIES LOOK GENERALLY SIMILAR. DECIDED TO GO WITH THE GFS/SREF
SOLUTION PROMPTING MID TO HIGH CHANCE POPS SUN NGT AND
MON...DECREASING MON NGT SPREADING SLIGHT CHANCE FROM THE NORTHWEST
THRU TUE NGT AS A HIGH PRESSURE BUILDS ACROSS THE NORTHEASTERN
STATES TRIES TO INFLUENCE THE LOCAL WEATHER.
WEAK FLOW AND HIGH HUMIDITY WILL PROVIDE WARM TEMPERATURES
ESPECIALLY AT NIGHT WITH READING IN THE UPPER 60S. ABUNDANT CLOUD
COVER WILL KEEP HIGHS IN THE MID 80S. ADOPTED BIAS CORRECTED MOS
NUMBERS WITH MINOR TWEAKS ACROSS THE NORTHERN AND MOUNTAINOUS
SECTIONS.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
POPS RETURN WEDNESDAY...AS A WEAK LOW PRESSURE PUSHES A COLD FRONT
FROM THE OH VALLEY ACROSS WV THRU WED NGT. HIGH DEWPOINTS IN THE
UPPER 60S AND PW NEAR 2 INCHES SUGGEST ANY STORM COULD PRODUCE HEAVY
DOWNPOURS. GFS AND ECMWF SHOW COMPARABLE SOLUTIONS ON INTENSITY AND
COVERAGE OF THEIR QPF FIELDS. ADJUSTED POPS ACCORDINGLY.
HIGH PRESSURE BUILDS BEHIND THE FRONT THURSDAY...PROVIDING DRIER
WEATHER THRU THE END OF THE WEEK. REMOVED POPS THU THRU FRI
NIGHT...AND INTRODUCED CLEARING AS THE CANADIAN CLOUD GUIDANCE...A
LACK OF BUOYANCY...AND GFS DRY COLUMN SUGGEST HIGH PRESSURE IN
CONTROL.
FOR TEMPERATURES...GENERALLY USED THE BIAS CORRECTED CONSENSUS
MOS...TWEAKING IN OCCASIONS WITH THE BIAS CORRECTED SREF FRO LOWS.
GENERALLY HIGHS SHOULD STAY IN THE MID 80S LOWLANDS...RANGING INTO
THE MID 70S HIGHER ELEVATIONS...EXCEPT ON SATURDAY WHEN HIGHS COULD
REACH THE LOWER 90S LOWLANDS. LOWS GENERALLY IN THE LOW TO MID
60S...EXCEPT FRI NIGHT AND SUN NIGHT WHEN HIGH MOISTURE COULD KEEP
TEMPS IN THE UPPER 60S.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
UPPER LEVEL WAVES ARE INTERACTING WITH A VERY MOIST ATMOSPHERE TO
PRODUCE LINES OF THUNDERSTORMS...WITH MVFR TO IFR CIGS AND/OR MVFR
VIS IN BETWEEN THE WAVES. THOUGH GENERAL VISIBILITY WILL IMPROVE
AFTER 12Z...SCATTERED THUNDERSTORMS WITH LOCALIZED IFR CONDITIONS
WILL CONTINUE TO PASS THROUGH THE AREA THROUGH THE DAY. ABUNDANT LOW
LEVEL MOISTURE FROM HEAVY RAINFALL...WITH DECREASED OVERALL CLOUD
DECK TONIGHT...WILL ALLOW FOR FOG TO START FORMING FOR MANY AREAS
TOWARDS 06Z MONDAY.
AFTER 00Z MONDAY...
IFR OR WORSE FOG DURING PREDAWN HOURS MONDAY ESPECIALLY FOR AREAS
RECEIVING RECENT RAINFALL.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>011-013>020-
024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ066-067-075-076-
083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.
&&
SYNOPSIS...AAR/ARJ
NEAR TERM...MDP/RPY
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...MDPHazardous weather outlook, Jun 12, 10:22 PM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1022 PM EDT SAT JUN 12 2010 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-140230- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1022 PM EDT SAT JUN 12 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 13, 1:42 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
142 AM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD BAILEYSVILLE 37.58N 81.67W
06/13/2010 WYOMING WV FIRE DEPT/RESCUE
ROUTE 97 CLOSED DUE TO HIGH WATER AND MUDSLIDES.
&&
NWEBBSpecial weather statement, Jun 13, 2:14 AM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
214 AM EDT SUN JUN 13 2010
OHZ076-WVZ010-011-016>020-027>031-037>039-130730-
BRAXTON WV-CALHOUN WV-CLAY WV-DODDRIDGE WV-GILMER WV-HARRISON WV-
LEWIS WV-NICHOLAS WV-PLEASANTS WV-RITCHIE WV-ROANE WV-TYLER WV-
UPSHUR WV-WASHINGTON OH-WEBSTER WV-WIRT WV-
214 AM EDT SUN JUN 13 2010
...STRONG THUNDERSTORMS WILL AFFECT BRAXTON...CALHOUN...CLAY...
DODDRIDGE...EAST CENTRAL WASHINGTON...EASTERN ROANE...EASTERN WIRT...
GILMER...HARRISON...LEWIS...NORTH CENTRAL NICHOLAS...PLEASANTS...
RITCHIE...TYLER...WEBSTER AND WESTERN UPSHUR COUNTIES...
AT 208 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
NORTH OF ST. MARYS TO GRANTSVILLE TO 5 MILES SOUTHEAST OF CLAY...
MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR SERVIA...STRANGE CREEK...SHOCK...AND
STUMPTOWN AROUND 220 AM...WILSIE...FRAMETOWN...NEWBERNE...AND TANNER
AROUND 230 AM...GREENWOOD AND CEDAR CREEK STATE PARK AROUND 240 AM.
THIS WILL IMPACT
I-79 BETWEEN MILE MARKERS 26 AND 119.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3949 8071 3944 8056 3947 8051 3944 8031
3891 8023 3871 8026 3870 8028 3867 8026
3838 8030 3840 8125 3849 8126 3853 8120
3852 8126 3897 8131 3919 8131 3927 8125
3930 8130 3953 8130
13Local storm report, Jun 13, 2:18 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
218 AM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD DAVY 37.47N 81.65W
06/13/2010 MCDOWELL WV EMERGENCY MNGR
911 DIRECTORS HOUSE SURROUNDED BY WATER IN SMALL
COMMUNITY JUST OUTSIDE DAVY. BRIDGE OVER CREEK ON RT 7
OUT OF THAT COMMUNITY WASHED OUT. PHONE LINES DOWN.
&&
TRMSpecial weather statement, Jun 13, 2:37 AM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
237 AM EDT SUN JUN 13 2010
WVZ015-035-036-130800-
FAYETTE WV-KANAWHA WV-RALEIGH WV-
237 AM EDT SUN JUN 13 2010
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT RALEIGH...SOUTH CENTRAL
KANAWHA AND SOUTHWESTERN FAYETTE COUNTIES...
AT 231 AM EDT...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WAS MOVING
THROUGH THE AREA AT 30 MPH. THESE STORMS HAVE A TENDENCY OF MOVING
OVER THE SAME LOCATION.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS. RAINFALL AMOUNTS TO ONE
INCH IN AN HOUR CAN BE EXPECTED. THIS WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
THIS STORMS WILL BE NEAR STANAFORD AROUND 240 AM...BEAVER AROUND 245
AM...DANIELS AROUND 250 AM AND SHADY SPRING AROUND 255 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES
...I-64 NEAR BECKLEY BETWEEN MILE MARKERS 120 AND 137...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 30 AND 70.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3796 8154 3798 8151 3797 8150 3798 8146
3803 8147 3814 8133 3783 8090 3782 8093
3777 8088 3774 8091 3768 8087 3767 8089
3770 8090 3771 8095 3764 8105 3760 8108
30Local storm report, Jun 13, 3:07 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
307 AM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM FLASH FLOOD 2 NNE WELCH 37.46N 81.57W
06/13/2010 MCDOWELL WV PUBLIC
UPPER SHANNON BRANCH FLOWING DOWN ROAD NEAR CAPELS
&&
JHOVISLocal storm report, Jun 13, 3:39 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
339 AM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM FLASH FLOOD WELCH 37.43N 81.58W
06/13/2010 MCDOWELL WV EMERGENCY MNGR
MOST ROADS AROUND WELCH CLOSED DUE TO HIGH WATER. ROUTES
7 AND 52 ALSO CLOSED ACROSS MOST OF COUNTY.
&&
JHOVISThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:54 PM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 4 days |
| Jun 12, 10:29 PM EDT | Flash Flood Warning | RLX | Logan, Mingo, Wyoming | 5 hr |
| Jun 12, 10:58 PM EDT | Flash Flood Warning | RLX | McDowell, Wyoming | 5 hr |
| Jun 12, 11:34 PM EDT | Flash Flood Warning | RLX | Logan, McDowell, Mingo | 3 hr |
| Jun 13, 12:44 AM EDT | Special Weather Statement | RLX | Boone, Lincoln, Raleigh | 76 min |
| Jun 13, 1:02 AM EDT | Special Weather Statement | RLX | McDowell | 73 min |
| Jun 13, 1:07 AM EDT | Special Weather Statement | RLX | Calhoun, Doddridge, Jackson, Pleasants, Ritchie, Tyler and 2 more | 68 min |
| Jun 13, 2:14 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Clay, Doddridge, Gilmer, Harrison and 6 more | 76 min |
| Jun 13, 2:37 AM EDT | Special Weather Statement | RLX | Raleigh | 83 min |
| Jun 13, 3:15 AM EDT | Areal Flood Warning | RLX | Logan | 6 hr |
| Jun 13, 4:00 AM EDT | Flash Flood Warning | RLX | McDowell, Wyoming | 3 hr |
| Jun 13, 2:30 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 75 min |
| Jun 13, 2:45 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 90 min |
Nearby
Flash Flood Warnings in West Virginia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.